# SDR SWIA200616575

- Difficulty date: April 7, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 8,867 hours, 7,603 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5901
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT FLIGHT SPOILER BOX GOES WHITE ALONG WITH FLIGHT SPOILERS.  WHITE STATUS MESSAGE.  REPLACED RIGHT FLIGHT SPOILER O/B PCU.  OPERATIONAL CHECK GOOD.
